Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I know nose bleeds are a side effect of accutane. I'm starting my 3rd month and just now getting them occassionally. I work in a designer dress shop as well as in an art museum (both places with lots of things you don't want to bleed on!) Does anyone know why your nose bleeds on accutane and if there is something I can do to prevent it?

Share this post


Link to post
Share on other sites

your nose bleeds because its so dry and the blood vessel is already very close to the skins surface, when the skin gets too dry the vessel starts to bleed, i used to have this problem so i put a little bit of vasaline in my nose to protect it, eventually it went away and i was able to do month 3 and 4 with no nosebleeds at all :)

good luck with your course

Share this post


Link to post
Share on other sites

This is interesting cause a little into my second month I experienced a couple of nose bleeds and then they went away and I am now a little into my third month and when I woke up this morning and started getting ready for work I had another nose bleed, I do hope this was one incident and maybe induced by the extra warm weather we have had in Cali recently.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×